Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Three-parameter and four-parameter linear families of conics in the Galois fields of order $2^n$


Author: A. D. Campbell
Journal: Bull. Amer. Math. Soc. 33 (1927), 608-612
DOI: https://doi.org/10.1090/S0002-9904-1927-04422-6
MathSciNet review: 1561426
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04422-6

American Mathematical Society